# SDR E07A20151211001

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N620AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000045
- Aircraft time: 3,549 hours, 2,843 cycles
- Engine: Pwc PW617FE
- Engine time: 3,440 hours, 2,725 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW617FE
- Part serial: PCELC0083
- Condition: Contaminated
- Location: Zone 400
- Part time: 3,440 hours, 2,725 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, CREW NOTED SLIGHT SMOKE IN CABIN & SMELL OF BURNING OIL.  RETURNED WITHOUT INCIDENT.  THIS WAS FIRST FLIGHT AFTER OVERHAULED ENGS WERE INSTALLED.  OPENED BLEED SYS & USED BORESCOPE TO INSPECTED ENG & BLEED SYS UP TO THE PRESS AFT PRESS BULKHEAD.  NO INDICATION OF OIL IN THE BLEED SYS INCLUDING ENG CORE & ENG BLEED PORTS.  PERFORMED ENG RUNS & OIL CONSUMPTION RUN IAW INSTRUCTIONS FROM MFG.  DETERMINED CAUSE OF SMOKE & SMELL WERE FROM RESIDUAL OIL IN ENG CORE FROM OVERHAUL.  ACFT WAS RETURNED TO SERVICE.
